MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC100
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the reported complaint of a tear could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.Lot history review the lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
Event occurred regarding a microclave clear neutral connector where it was reported that a left forearm peripheral intravenous (piv) line was noted to have blood present within the t-connector.The piv was flushed, and saline was observed discharging from the distal end of the t-connector below the microclave t connector junction.A small tear was noted at the junction.The t-connector was removed and replaced with a new t-connector.Patient involvement is unknown.There was no patient harm per the report.

Brand Name
MICROCLAVE¿ CLEAR NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25216606
Report Number9617594-2026-00464
Device Sequence Number10001196
Product Code FPA
UDI-Device Identifier00887709037151
UDI-Public(01)00887709037151(17)301101(10)14775768
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC100
Device Lot Number14775768
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIPHERAL INTRAVENOUS (PIV) LINE
Patient SexUnknown